An infinite dimensional convolution theorem with applications to the efficient estimation of the integrated volatility

Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2013, 123 (7), pp.2500-2521
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00845013
Contributeur : Philippe Macé <>
Soumis le : mardi 16 juillet 2013 - 12:16:09
Dernière modification le : mardi 11 octobre 2016 - 14:10:51

Identifiants

  • HAL Id : hal-00845013, version 1

Collections

Citation

E. Clément, S. Delattre, A. Gloter. An infinite dimensional convolution theorem with applications to the efficient estimation of the integrated volatility. Stochastic Processes and their Applications, Elsevier, 2013, 123 (7), pp.2500-2521. <hal-00845013>

Partager

Métriques

Consultations de la notice

52